# SDR F3LA2023061300076

- Difficulty date: May 15, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 18,226 hours, 7,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311281820400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001238780-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION CORRODED FLOOR BEAM FOUND BETWEEN FR 12-24 AT Y254 REPAIR REQUIRED AS PER EO-A32F-53-22485-00-FINAL & EA# N2-53R-37670 
CORRECTIVE ACTION: PERFORMED REPAIR TO FLOOR BEAM FR 12-24 AT Y254 AS PER EO-A32F-53-22485-00-FINAL & EA# N2-53R-37670. MX ACTION IS ACCEPTABLE.//END//
